EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXVII, No. 33, pp. 83–90 ()

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


An equation in the left and right fractional derivatives of the same order

B. Stankovic

Department of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Serbia

Abstract: The linear equation in left and right fractional derivatives is considered in a subspace $\d ' _{b}$ of the space $\d ' $ of distributions.

Keywords: Left and right fractional derivatives, tempered distributions

Classification (MSC2000): 34G10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 7 Sep 2008. This page was last modified: 20 Jun 2011.

© 2008 Mathematical Institute of the Serbian Academy of Science and Arts
© 2008–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition